# SDR CHQA201100351

- Difficulty date: August 24, 2011
- Submitted: August 25, 2011
- Operation: Air carrier
- Aircraft: N291SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145486
- Aircraft time: 24,812 hours, 20,089 cycles
- Engine: Allsn AE3007A
- Engine time: 21,384 hours, 19,114 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Part number: 1170C990001
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT ON TAKEOFF RECEIVED A LANDING GEAR AIR/GROUND FAIL MESSAGE ALONG WITH AN ENGINE 1 AND 2 REVERSE DISAGREE MESSAGE.  THE CREW RETURNED TO KSDF AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NOSE WOW TARGET TO BE OUT OF ADJUSTMENT.  ADJUSTED THE NOSE WOW TARGET.  OPERATIONAL CHECKS OF THE NOSE LANDING GEAR WERE GOOD WITH NO FURTHER DEFECTS NOTED.
